# SDR DALA2021062103355

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345 Rbl 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON FLOOR BEAM AT PASSENGER COMPARTMENT, STA. 345, RBL35. CORRECTIVE ACTION: SUMMARY OF NRC 00469: CORROSION LEVEL 2. FLOOR BEAM AT PASSENGER COMPARTMENT, STA. 345, RBL 35 WAS REPAIRED PER B757-200 SRM. (1846229)
